Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 133, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 3:51 PM CDT for 4 counties in Minnesota. It was in force for 24 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 3:51 PM CDT (20:51 UTC)
- Expired
- May 19, 2022, 4:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:54 PM CDT | HAIL 1.25 | 1 S St. Paul, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 3:54 PM CDT | HAIL 1.25 | Mendota Heights, MN | |
| May 19, 3:55 PM CDT | HAIL 1 | 3 Nw Mendota Heights, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 19, 3:55 PM CDT | HAIL 1.75 | 1 S St. Paul, MN | |
| May 19, 3:57 PM CDT | HAIL 1.5 | 2 Sse Oakdale, MN | |
| May 19, 3:59 PM CDT | HAIL 1.75 | 1 Se St. Paul, MN | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| May 19, 4:01 PM CDT | HAIL 1 | 1 Se St. Paul, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 19, 4:03 PM CDT | HAIL 1.5 | 1 S St. Paul, MN | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:04 PM CDT | HAIL 1.75 | 2 Ne Woodbury, MN | |
| May 19, 4:05 PM CDT | HAIL 1.25 | 1 W Woodbury, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:05 PM CDT | HAIL 1.5 | 2 Ne Woodbury, MN | |
| May 19, 4:06 PM CDT | HAIL 1.25 | 2 W Woodbury, MN | |
| May 19, 4:08 PM CDT | HAIL 1.5 | Woodbury, MN | |
| May 19, 4:11 PM CDT | HAIL 1 | 3 W Woodbury, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 19, 4:12 PM CDT | HAIL 1.25 | Lake St. Croix Beach, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:13 PM CDT | HAIL 1.25 | 2 E Woodbury, MN | |
| May 19, 4:15 PM CDT | HAIL 1.5 | 1 Ne Woodbury, MN | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:18 PM CDT | HAIL 1.5 | 3 Se Lake Elmo, MN | |
| May 19, 4:20 PM CDT | HAIL 1.75 | Woodbury, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
470
WUUS53 KMPX 192051
SVRMPX
MNC037-053-123-163-192115-
/O.NEW.KMPX.SV.W.0133.220519T2051Z-220519T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
351 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Hennepin County in east central Minnesota...
North central Dakota County in east central Minnesota...
Southern Washington County in east central Minnesota...
Southern Ramsey County in east central Minnesota...
* Until 415 PM CDT.
* At 351 PM CDT, a severe thunderstorm was located over St. Paul,
moving east at 60 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Maplewood, Cottage Grove and St. Paul Park around 355 PM CDT.
Woodbury and Oakdale around 400 PM CDT.
Lake Elmo and Afton around 405 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4486 9329 4491 9329 4499 9277 4497 9277
4496 9276 4491 9276 4490 9278 4488 9276
4482 9277 4476 9281
TIME...MOT...LOC 2051Z 263DEG 50KT 4494 9310
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CTG1 follow-up statement
434
WWUS53 KMPX 192057
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
357 PM CDT Thu May 19 2022
MNC053-192107-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-220519T2115Z/
Hennepin MN-
357 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENNEPIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.
LAT...LON 4486 9320 4488 9318 4491 9320 4492 9319
4499 9277 4491 9276 4490 9278 4486 9276
4482 9277 4476 9281
TIME...MOT...LOC 2057Z 263DEG 50KT 4495 9298
$$
MNC037-123-163-192115-
/O.CON.KMPX.SV.W.0133.000000T0000Z-220519T2115Z/
Dakota MN-Washington MN-Ramsey MN-
357 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL DAKOTA...SOUTHERN WASHINGTON AND SOUTHEASTERN
RAMSEY COUNTIES...
At 357 PM CDT, a severe thunderstorm was located over Oakdale, or 6
miles east of St. Paul, moving east at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Lake Elmo and Afton around 405 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4486 9320 4488 9318 4491 9320 4492 9319
4499 9277 4491 9276 4490 9278 4486 9276
4482 9277 4476 9281
TIME...MOT...LOC 2057Z 263DEG 50KT 4495 9298
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 6 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 2:52 AM CDT, 12 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 252 AM CDT Thu May 19 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 200800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 252 AM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered thunderstorms can be expected this afternoon and evening across the entire coverage area. Some of these storms will likely be severe, particularly across eastern and southern Minnesota into western Wisconsin. Large hail, including hail over 1 inch in diameter, damaging wind gusts and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, May 19, 12:22 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1222 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL GLENVILLE 43.57N 93.29W
05/19/2022 E2.00 INCH FREEBORN MN BROADCAST MEDIA
MULTIPLE TWEETS FROM THE MEDIA WITH HAIL
ESTIMATED AT AROUND 2 INCHES IN PEOPLES
HANDS WITH TIME ESTIMATED BASED ON RADAR.
&&
NDCSpecial weather statement, May 19, 12:35 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Thu May 19 2022
MNZ085-191800-
Steele MN-
1235 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northern Steele
County through 100 PM CDT...
At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm over
Owatonna, moving east at 55 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects and high profile vehicles on I-35. Minor
damage to outdoor objects is possible.
This storm will remain over mainly rural areas of northern Steele
County, including the following locations... Clinton Falls, Merton,
Deerfield, Owatonna Airport, Moland and Hope.
This includes the following highways...
Interstate 35 between mile markers 35 and 48.
U.S. Highway 14 between mile markers 168 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4397 9337 4417 9337 4419 9305 4400 9305
TIME...MOT...LOC 1734Z 262DEG 48KT 4409 9321
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
PEMLocal storm report, May 19, 12:40 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL 3 E TWIN LAKES 43.56N 93.36W
05/19/2022 M3.00 INCH FREEBORN MN TRAINED SPOTTER
MEASURED 8 CM SIZED HAIL SO ROUGHLY 3 INCHES
FELL SOUTH OF ALBERT LEA WITH LOTS OF
SMALLER HAIL. TIME ESTIMATED BASED ON RADAR.
&&
NDCLocal storm report, May 19, 12:45 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM HAIL EMMONS 43.51N 93.48W
05/19/2022 E2.00 INCH FREEBORN MN BROADCAST MEDIA
FOUR HAIL STONES BETWEEN GOLF BALL AND TWO
INCH SIZED BASED ON ESTIMATE WITH TIME
ESTIMATED BASED ON RADAR.
&&
NDCLocal storm report, May 19, 1:16 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 2 SE MYRTLE 43.54N 93.13W
05/19/2022 M1.50 INCH FREEBORN MN BROADCAST MEDIA
HAIL OF VARIOUS SIZES FELL WITH LARGEST
AROUND THE SIZE OF PING PONG BALLS WITH TIME
ESTIMATED BASED ON RADAR.
&&
NDCSpecial weather statement, May 19, 3:31 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
331 PM CDT Thu May 19 2022
MNZ053-060>063-WIZ014-023-192115-
Anoka MN-Washington MN-Hennepin MN-Ramsey MN-Chisago MN-Polk WI-
St. Croix WI-
331 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of central Hennepin,
southeastern Chisago, Anoka, Washington, Ramsey, northwestern St.
Croix and southwestern Polk Counties through 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Lake Park, or 10 miles north of Minneapolis, moving northeast
at 65 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shoreview, Mounds View and Arden Hills around 335 PM CDT.
Blaine, Lino Lakes and Vadnais Heights around 340 PM CDT.
Hugo around 345 PM CDT.
Forest Lake around 350 PM CDT.
Other locations in the path of this storm include Chisago City,
Scandia, Lindstrom, Osceola, Center City, St. Croix Falls, Taylors
Falls and Dresser.
This includes the following highways...
Interstate 35 between mile markers 130 and 145.
U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
U.S. Highway 61 between mile markers 163 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota...and northwestern and west
central Wisconsin.
&&
LAT...LON 4503 9239 4490 9349 4523 9356 4522 9353
4527 9351 4542 9316 4541 9302 4547 9302
4560 9270
TIME...MOT...LOC 2031Z 237DEG 57KT 4511 9329
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:42 AM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 19, 11:04 AM CDT | Special Weather Statement | MPX | Faribault | 26 min |
| May 19, 11:30 AM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| May 19, 11:34 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 41 min |
| May 19, 12:05 PM CDT | Special Weather Statement | MPX | Freeborn | 25 min |
| May 19, 12:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 32 min |
| May 19, 12:35 PM CDT | Special Weather Statement | MPX | Steele | 25 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 44 min |
| May 19, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 34 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 44 min |
| May 19, 4:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 26 min |
| May 19, 4:05 PM CDT | Special Weather Statement | MPX | Le Sueur | 25 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 24 min |
| May 19, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 24 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 20 min |
| May 19, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 19 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 19 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 31 min |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 25 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 25 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 20 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Rice | 13 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 36 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 16 min |
| May 19, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 24 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.